# SDR P5CA9600208

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sw
- Part number: 9750304001
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT WING LEADING EDGE OVERHEAT LIGHT CAME ON AFTER ENGINE START.  REPLACED OVERHEAT SWITCH INBOARD OF NR 2 ENGINE STA 388 IAW MM 26-18-02.
